Oxaliplatin - horrible reaction

Yesterday I had my second treatment of adjuvant chemotherapy, first treatment was very managable, but yesterdays was not so nice :( not sure I want the third.... anyone else have a problem with this drug, my treatment is combination of this and Capecitabine

JB 

Parents
  • Hi JB,

     Oxaliplatin has lot of side effects :

    After Infusion easily geting cold feelings on Face and exposed areas,Tingling feeling in hands and feet,thus one has to cover his head and face with Cap, cover hands and feet with  gloves and socks which will help you agaist cold sensations,don't  drink cold water as it may cause you chocking in throat because it causes spasm in throat and trismus (jaw pain).Keep your bedroom worm during winter nights as  otherwise in the morning time your head may feel very cold and uncomfortable.

    Oxaliplatin also causes Periphery sensory and motor loss eg foot drop when in early stages eg your slipper may stay in your foot while other slipper has come off while enering into your room.

    Management: cover up exposed parts,don't have ice cream or cold drinks,don't walk bear feet on cold surface, if weakness of any part of body develops inform your Oncologist which may take 1 year to recover. For Tingling of hands and feet try Strong Vit B Compound.

     

Reply
  • Hi JB,

     Oxaliplatin has lot of side effects :

    After Infusion easily geting cold feelings on Face and exposed areas,Tingling feeling in hands and feet,thus one has to cover his head and face with Cap, cover hands and feet with  gloves and socks which will help you agaist cold sensations,don't  drink cold water as it may cause you chocking in throat because it causes spasm in throat and trismus (jaw pain).Keep your bedroom worm during winter nights as  otherwise in the morning time your head may feel very cold and uncomfortable.

    Oxaliplatin also causes Periphery sensory and motor loss eg foot drop when in early stages eg your slipper may stay in your foot while other slipper has come off while enering into your room.

    Management: cover up exposed parts,don't have ice cream or cold drinks,don't walk bear feet on cold surface, if weakness of any part of body develops inform your Oncologist which may take 1 year to recover. For Tingling of hands and feet try Strong Vit B Compound.

     

Children
No Data